1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Man’s penis amputated after Viagra overdose

By Rob Cypher, Sep 24, 2013 | | |
  1. Rob Cypher
    A Colombian man has had his penis amputated by doctors after he “intentionally” took too much Viagra, reportedly in an attempt to impress his new girlfriend with his sexual prowess.

    Gentil Ramírez Polanía then suffered an erection for several days, going to a nearby hospital after complaining about the pain, local newspaper La Nacion reports.

    Doctors found the 66-year-old farmer’s penis to be inflamed, fractured and showing signs of gangrene.

    In an effort to stop the gangrene from spreading to the rest of the man’s body, doctors say they had no option but to remove the man’s penis.

    “The patient showed bruising on the testicles and penis, was treated and is recovering well,” Dr Antonio Correa told the newspaper.

    Medical professionals from the Naiva hospital, where the man was treated, warned locals to not use penis-enhancing drugs without prescription to avoid incidents like this.

    The man claims to be a former member of the municipal council in his unfortunately-named home town of Gigante, in the south western region of Huila.

    Overdosing on Viagra, or other brands of the drug sildenafil, can cause prolonged erections, known as priapism, nausea, chest pains and irregular heartbeat.

    If priapism is not treated within 24 hours the penis may become permanently damaged, leading to difficulties achieving an erection in future.

    NICK RENAUD-KOMIYA
    THE INDEPENDENT (UK)
    SEPTEMBER 23, 2013

    http://www.independent.co.uk/news/w...-amputated-after-viagra-overdose-8835146.html

Comments

  1. garda_charas
    A 66 year old man goes and does this??? Talking about wisdom with age. He is lucky he survived. Thank you for posting this.
To make a comment simply sign up and become a member!